Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Immersions of $RP^{2^e-1}$

Donald M Davis, Giora Dula, Jesús González and Mark Mahowald

Algebraic & Geometric Topology 8 (2008) 997–1030
Bibliography
1 M F Atiyah, $K$–theory, Lecture notes by D W Anderson, W A Benjamin, New York-Amsterdam (1967) MR0224083
2 D M Davis, M Mahowald, The geometric dimension of some vector bundles over projective spaces, Trans. Amer. Math. Soc. 205 (1975) 295 MR0372854
3 D M Davis, M Mahowald, The immersion conjecture for $RP^{8l+7}$ is false, Trans. Amer. Math. Soc. 236 (1978) 361 MR0646070
4 B Eckmann, Gruppentheoretischer Beweis des Satzes von Hurwitz–Radon über die Komposition quadratischer Formen, Comment. Math. Helv. 15 (1943) 358 MR0009936
5 S Gitler, M Mahowald, Some immmersions of real projective spaces, Bol. Soc. Mat. Mexicana $(2)$ 14 (1969) 9 MR0258049
6 I M James, On the immersion problem for real projective spaces, Bull. Amer. Math. Soc. 69 (1963) 231 MR0144355
7 M Mahowald, The metastable homotopy of $S^{n}$, Memoirs of the American Mathematical Society 72, Amer. Math. Soc. (1967) 81 MR0236923
8 R J Milgram, Immersing projective spaces, Ann. of Math. $(2)$ 85 (1967) 473 MR0211412
9 B J Sanderson, Immersions and embeddings of projective spaces, Proc. London Math. Soc. $(3)$ 14 (1964) 137 MR0165532